Author Topic: stool color during and off benzos?  (Read 731 times)

[Buddie]

stool color during and off benzos?
« on: May 03, 2013, 09:02:58 pm »
Anyone have yellow/light brown stool during and after benzos? Need to know because I'm suspecting a bile duct disorder. Originally heart palps after eating is what got me into this benzo mess in the first place. Those have went away for the most part but same color remains. Need the healthy brown color to return.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #1 on: May 03, 2013, 09:45:43 pm »
Hi [...],

Yellow to whitish stool usually means the food is going through your intestines to fast. You might want to try
1. a good probiotic
2. (short term) Cheese
3. fermented food like sauerkraut or Kimchi
4. whole grains
5. a little extra lean protein.

Cheers,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #2 on: May 03, 2013, 10:15:45 pm »
Actually its not. I have BM one or two times every 24 hours. I also have tried yogurt, kefir cheese, Papaya, and mostly gluten free. I suspect its something to do with bile.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #3 on: May 03, 2013, 11:07:33 pm »
Hi [...],
One way to check if bile secretion is the culprit is to check your urine. When you are peeing normally is your urine clear, slightly yellow or yellow?? Best time to check this is when you have held your urine for a couple hours or in the morning...
If your urine is always clear (outside of a Benzo peeing episode) along with whitish stools you probably do have a bile secretion issue. then you probably should mention this to your Doctor.
And [...], this is nothing to panic about. Its is actually quite common...
Once last question and I know this is gross. Do your stools float? What I'm getting at hear is if they float you have lot of fat in the stool, sooooooo, the ole' gallbladder may have a couple of small gallstones that you can not feel yet...
Once again very treatable and nothing to panic about. A simple Abdominal Ultrasound will give you the answer. They are quick and noninvasive.

I hope this helps a little...

Cheers,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #4 on: May 03, 2013, 11:40:20 pm »
Hey [...], I saw a youtube video a fewe months ago.. Maybe you saw it also.  I am sure we all did a lot of googling.  Thats how I got here.  Anyway I think his name is Brian Baxter.  He starts off in the first video about yellow or white stools.  I see your last blood draw was 5 weeks ago.  You can even do a search in this forum.  Lots of people with very pale poop, and keep in mind thaty you got hit hard with a lot of physical symptoms so this could be the case. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #5 on: May 03, 2013, 11:42:32 pm »
None float as they fall all the way to the bottom. Abdominal xrays and ultrasounds performed and no stone or something out of the ordinary lol. I've done it all that at this point wouldnt be surprised if its WD. Because if it is I need my second brain that they call our gut to get its act together already. The day it changes color is the day I I start believing in miracles.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #6 on: May 04, 2013, 12:28:58 am »
Ya' understood...

Cheers,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #7 on: May 04, 2013, 12:38:15 am »
Sorry but whitish or clay color stools do not mean youre moving stuff along too fast. It is a classic symptom of liver disease.
BUT I have read a bunch of posts here about it happening in benzo w/d and havent a clue why.
If this happened to me on a consistent basis I would definitly get some lab work done. Liver functions, to be exact.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #8 on: May 04, 2013, 12:51:36 am »
I agree with [...] that it's always good to get lab work done to rule out any serious problems.

Once you do, just try to relax about it. Your stomach is lined with GABA receptors; small wonder that benzo w/d wreaks havoc with GI function. "Clay colored" is different than "lighter than normal", and bile production/diet/etc can have a lot to do with all this.

Quote
Abdominal xrays and ultrasounds performed and no stone or something out of the ordinary lol. I've done it all that at this point wouldnt be surprised if its WD

It sounds like you've had enough lab work already to relax about serious problems. Watch out for too much youtube etc, there's a lot of pseudoscientific nonsense out there that sounds plausible but just isn't true.  If you're not having any pain, and you're able to function, then your body is getting the nutrients it needs! You could try keeping a log of what you eat to look for any patterns.

For what it's worth I had all kinds of strange movements during w/d. I think I'm well on my way to being healed now, and things are more normal, but my stomach is still more sensitive to insult than it was 10 years ago.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: stool color during and off benzos?
« Reply #9 on: May 04, 2013, 01:18:57 am »
I have all mentioned on an almost daily basis and mucus in my stools.  I have been lab tested for everything..... bloods stools and urine..... continuously come back negative of all.  My food passes through primarily undigested, my gut is in a mess. 


It is w/d I dont have anything else trust me I have been poked and prodded within inches of my life. 


All I can do is wait for the healing to happen.



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.